Bulletin of the American Mathematical Society

Finite Hjelmslev planes with new integer invariants

David A. Drake and Hanfried Lenz

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 265-267.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05B25: Finite geometries [See also 51D20, 51Exx]
Secondary: 05B20: Matrices (incidence, Hadamard, etc.)


Drake, David A.; Lenz, Hanfried. Finite Hjelmslev planes with new integer invariants. Bull. Amer. Math. Soc. 82 (1976), no. 2, 265--267. https://projecteuclid.org/euclid.bams/1183537770

Export citation


  • 1. B. Artmann, Existenz und projektive Limiten von Hjelmslev-Ebenen n-ter Stufe, Atti del Convergno di geometria Combinatoria e sue Applicazioni (Univ. degli Studi di Perugia, Perugia, 1970), Int. Mat., Univ. Perugia, Perugia, 1971, pp. 27-41. MR 49 #7910.
  • 2. D. Drake, Nonexistence results for finite Hjelmslev planes, Abh. Math. Sem. Univ. Hamburg 40 (1974), 100-110. MR 49 #3676.
  • 3. D. Drake and E. Shult, Extremal Hjelmslev planes (to appear).
  • 4. E. Kleinfeld, Finite Hjelmslev planes, Illinois J. Math. 3 (1959), 403-407. MR 21 #5934.
  • 5. W. Klingenberg, Projektive und affine Ebenen mit Nachbarelementen, Math. Z. 60 (1954), 384-406. MR 16, 507.